Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 102, NWS Fort Worth, TX

May 8, 2007Denton County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 8, 2007, 2:32 AM CDT for Denton County, Tarrant County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 8, 2007, 2:32 AM CDT (07:32 UTC)
Expired
May 8, 2007, 5:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 4:15 AM CDTFLASH FLOODNorth Richland Hills, TXSTREET FLOODING IN NORTH RICHLAND HILLS
May 8, 4:45 AM CDTFLASH FLOODLewisville, TX1-35E SERVICE ROAD CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 080732
FFWFWD
TXC121-439-081030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT TUE MAY 8 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 AM CDT

* AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM THE
  COLONY TO HICKORY CREEK TO 9 MILES SOUTHEAST OF GRAPEVINE TO BLUE
  MOUND...OR ALONG A LINE EXTENDING FROM THE COLONY TO LEWISVILLE TO
  IRVING TO FORT WORTH...MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  RICHLAND HILLS...WATAUGA...SAGINAW...EAGLE MOUNTAIN...AZLE...
  PELICAN BAY...KELLER...PECAN ACRES...HASLET...CROSS ROADS...
  KRUGERVILLE...TROPHY CLUB...ROANOKE...LEWISVILLE...AUBREY...
  NORTHLAKE...JUSTIN...CORRAL CITY...ARGYLE...LAKE LEWISVILLE...
  HACKBERRY...LITTLE ELM...KRUM...PILOT POINT AND SANGER

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3303 9685 3262 9753 3300 9755 3300 9739
      3343 9739 3344 9682

$$
4 follow-up statements
000 
WGUS74 KFWD 080808
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT TUE MAY 8 2007

TXC121-439-081030-
DENTON TX-TARRANT TX-
303 AM CDT TUE MAY 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
NORTHEASTERN TARRANT AND DENTON COUNTIES...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER NORTHERN 
TARRANT COUNTY AND SOUTHERN DENTON COUNTY. THESE STORMS WERE LOCATED 
ROUGHLY ALONG A LINE EXTENDING FROM DENTON TO BARTONVILLE TO KELLER 
TO NORTH RICHLAND HILLS...MOVING NORTH AT 10 MPH. RADAR AND WEATHER 
SPOTTERS HAVE REPORTED OVER 2 INCHES OF RAIN IN THE LAST HOUR WITH 
THESE THUNDERSTORMS IN PARTS OF NORTHERN TARRANT COUNTY AND SOUTHERN 
DENTON COUNTY.  AN ADDITIONAL 1 TO 2 INCHES OF RAIN ARE POSSIBLE 
THROUGH 4 AM.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE THROUGH 
WATER OF UNKNOWN DEPTH.

LAT...LON 3282 9702 3282 9727 3299 9747 3300 9739
      3342 9739 3342 9700 3312 9685 3299 9702

$$


92
000 
WGUS74 KFWD 080846
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 AM CDT TUE MAY 8 2007

TXC121-439-081030-
DENTON TX-TARRANT TX-
344 AM CDT TUE MAY 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
NORTHEASTERN TARRANT AND SOUTHERN DENTON COUNTIES...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER NORTHEASTERN 
TARRANT COUNTY AND SOUTHERN DENTON COUNTY.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM CROSS ROADS TO SHADY SHORES TO 
FLOWER MOUND TO GRAPEVINE...MOVING NORTHEAST AT 10 MPH.  RADAR AND 
SPOTTERS HAVE REPORTED THAT 2 TO 3 INCHES OF RAIN HAVE FALLEN IN THE 
WARNED AREA.  THE RAIN IS COMING TO AN END IN NORTHERN TARRANT 
COUNTY...BUT AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE IN 
SOUTHEAST DENTON COUNTY THROUGH 5 AM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICKORY
CREEK...LAKE DALLAS...LEWISVILLE...LAKE LEWISVILLE...HEBRON...LITTLE
ELM...HACKBERRY AND THE COLONY

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. 

LAT...LON 3282 9702 3280 9721 3284 9729 3300 9731
      3320 9728 3326 9702 3319 9685 3301 9684
      3299 9702

$$



92
000 
WGUS74 KFWD 080933
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 AM CDT TUE MAY 8 2007

TXC121-439-081030-
DENTON TX-TARRANT TX-
429 AM CDT TUE MAY 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
NORTHEASTERN TARRANT AND SOUTHERN DENTON COUNTIES...

AT 426 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAIN HAS COME TO AN END OVER DENTON AND TARRANT 
COUNTIES. HOWEVER...EXCESSIVE RUNOFF FROM EARLIER STORMS WILL CAUSE 
CONTINUED FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND 
UNDERPASSES ACROSS THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. FLOOD WATERS ARE USUALLY 
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL 
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3282 9702 3280 9721 3284 9729 3300 9731
      3320 9728 3326 9702 3319 9685 3301 9684
      3299 9702

$$



92
000 
WGUS74 KFWD 081022
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 AM CDT TUE MAY 8 2007

TXC121-439-081031-
DENTON TX-TARRANT TX-
521 AM CDT TUE MAY 8 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 AM CDT FOR NORTHEASTERN
TARRANT AND SOUTHERN DENTON COUNTIES...

CONDITIONS ACROSS THE AREA HAVE IMPROVED. A FEW FLOOD PRONE AREAS OR 
LOW WATER CROSSINGS MAY STILL BE EXPERIENCING MINOR FLOODING...SO 
EXERCISE CAUTION.

LAT...LON 3282 9702 3280 9721 3284 9729 3300 9731
      3320 9728 3326 9702 3319 9685 3301 9684
      3299 9702

$$

92

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 7, 11:17 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 7, 11:17 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT MON MAY 7 2007

.AVIATION...
1117 PM.
WILL CONTINUE WITH PREVIOUS THINKING...STILL CANNOT TIME ANY POPS AS
MOST LIKELY AREAS WILL BE WEST AND NORTH OF AIRPORTS. WILL CONTINUE
WITH MVFR MORNING AND VFR REST OF THE TIME.  84

&&

.UPDATE...
TORNADO WATCH 255 HAS BEEN CLEARED FOR OUR COUNTIES. SHOWERS AND
PERHAPS A THUNDERSTORM MAY REDEVELOP ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OVER THE NEXT COUPLE OF HOURS. ADDITIONAL
ACTIVITY IS EXPECTED...PARTICULARLY OVER OUR WESTERN
ZONES...DURING THE OVERNIGHT HOURS.

SCHULTZ
&&

.DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 1031 PM CDT MON MAY 7 2007/

DISCUSSION...
UPDATED FORECAST FOR POPS TONIGHT. WILL CONTINUE TO CARRY TOR
WATCH ALONG OUR NORTHERN 2 TIER OF COUNTIES AT THIS TIME. GIVEN
NUMEROUS OUTFLOW BOUNDARIES ACROSS THE AREA...ANY REDEVELOPMENT
MAY GO SEVERE AND ROTATE. A FEW UPDRAFTS HAVE TRIED /FROM BOWIE TO
THE METROPLEX/ BUT HAVE FAILED. SEVERAL COMPLEXES REGENERATING TO
OUR WEST AND SOUTH...AND TRENDS WILL BRING THIS ACTIVITY INTO OUR
WEST IN THE LATE OVERNIGHT PERIOD. LOW LEVEL WARM AIR ADVECTION NOT
LOOKING TERRIBLY IMPRESSIVE AT THIS TIME...BUT WILL CONTINUE TO
MONITOR. UPDATES ALREADY AVAILABLE.

SCHULTZ

PREV DISCUSSION... /ISSUED 740 PM CDT MON MAY 7 2007/

UPDATE...
MCV MOVING ACROSS OUR NORTHERN ZONES HAS BLOSSOMED WITH CONVECTION
OVER THE LAST HOUR. THE 00Z SOUNDING SHOWS LITTLE TO NO CAP WITH
AMPLE INSTABILITY. DEEP LAYER SHEAR IS SUFFICIENT FOR ORGANIZED
SEVERE STORMS...BUT 0-1KM SHEAR FROM SOUNDING IS RATHER UNIMPRESSIVE.
HOWEVER...OUTFLOW BOUNDARIES WILL LOCALLY BACK WINDS AND INCREASE
LOW LEVEL HELICITIES. FURTHERMORE...STORMS HAVE ALREADY BEEN
DISPLAYING WEAK ROTATION. WE EXPECT THESE STORMS TO INCREASE IN
COVERAGE NORTHWARD TOWARD THE RED RIVER. TORNADO WATCH WILL BE IN
EFFECT FOR OUR NORTHERN 2 TIERS OF COUNTIES THROUGH 3 AM.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL WILL
POSE A HAZARDOUS FLOODING CONCERN AS SOME OF THESE SAME AREAS
RECEIVED TORRENTIAL RAINFALL THIS MORNING.

EVENING POPS HAVE BEEN ADJUSTED INTO THE LIKELY CATEGORY.

SCHULTZ

PREV DISCUSSION... /ISSUED 559 PM CDT MON MAY 7 2007/

AVIATION...
ALL INDICATIONS POINT TO THUNDERSTORMS STAYING NORTHWEST OF
METROPLEX TAF SITES AS WELL AS WACO THRU THE PERIOD. WILL CONTINUE
WITH VFR CIGS THROUGH EARLY MORNING WHEN MVFR STRATUS WILL RETURN.
CANNOT RULE TSTMS OUT COMPLETELY...BUT PROBABILITIES ARE LOW. WEAK
SURFACE LOW SITS JUST WEST OF FTW AND THAT CAN MAKE THE WINDS
PROBLEMATIC...THEY COULD EVEN SWITCH TO NORTHEAST FOR A SHORT PERIOD
OF TIME IF THE LOW DRIFTS FARTHER SOUTHEAST. WILL GO FOR PREVAILING
SOUTHEAST FOR NOW BUT COULD HAVE TO AMEND FOR A PROLONGED SWITCH.  84

UPDATE...
540 PM
WITH THE LACK OF ANY CLEAR SIGNS OF IMMINENT THUNDERSTORM
INITIATION /VIA RADAR...SATELLITE...AND OBSERVATIONAL DATA/ WILL
LOWER POPS FOR THIS EVENING. STILL BELIEVE BEST CHANCES AT
WIDESPREAD PRECIP WILL BE OVER OUR WEST AND NORTHWEST ZONES...AND
WILL KEEP HIGHEST POPS /40S/ IN THAT REGION. WILL CONTINUE TO
MONITOR PRECIP DEVELOPMENT THROUGH THE EVENING HOURS AND UPDATE
OVERNIGHT POPS IF NEEDED.

OTHERWISE...MADE A FEW ADJUSTMENTS TO HOURLY PARAMETERS. LARGEST
CHANGES WERE TO SKY GRIDS IN ILLUSTRATING CLEARING SKIES OVER OUR
EASTERN ZONES.

UPDATES AVAILABLE.

SCHULTZ

PREV DISCUSSION... /ISSUED 315 PM CDT MON MAY 7 2007/

DISCUSSION...
LEFT OVER BOUNDARIES FROM EARLIER CONVECTION WILL BE THE FOCI FOR
OVERNIGHT CONVECTION. ONE BOUNDARY IS A FRONT LYING NORTH-SOUTH
THROUGH THE FAR WESTERN ZONES AND THE OTHERS ARE RESIDUE OUTFLOWS
BOUNDARIES GENERALLY NORTH OF I-20. SEVERE THUNDERSTORMS ARE LIKELY
GIVEN THE VERY HIGH CAPE...LI/S AND LOW LEVEL SHEAR. THE CAP OF THE
PAST SEVERAL DAYS HAS WEAKEN OR DISAPPEARED OVER THE WESTERN 2/3S.
THINK IT WILL HOLD ONTO THE EASTERN 1/3 ANOTHER DAY.

SPEED MAX MOVING DOWN WEST SIDE OF THE UPPER TROUGH OVER ARIZONA
SHOULD KEEP THE STRONGER CONVECTION AND HEAVIEST RAINS GENERALLY
WEST OF OUR CWA FOR ANOTHER 24 HOURS. THIS TROUGH WILL SLOWLY SLIDE
INTO WEST TEXAS BY WEDNESDAY NIGHT THEN OVER OUR CWA THURSDAY AND
FRIDAY. IT PROCESS WILL WEAKEN THE OMEGA BLOCK TO OUR EAST AND MOVE
IT EASTWARD LATE WEEK.

AS FOR FLASH FLOODING...RICH THETA-E AND PW/S RUNNING NEAR 2
STANDARD DEVIATIONS ABOVE NORMAL WILL LEAD TO EFFICIENT RAIN
PRODUCERS WITH EACH STORM CAPABLE OF 2 INCHES OR MORE. A SWATCH OF
VERY HEAVY RAINFALL SHOULD EXTEND FROM THE BIG BEND ACROSS THE BIG
COUNTRY AND INTO SOUTHWEST OKLAHOMA OVER THE NEXT 36 HOURS. SOME OF
THIS ACTIVITY WILL CLIP OUR NORTHWEST COUNTIES...NORTHWEST OF AN
EASTLAND TO NOCONA LINE...TUESDAY AND TUESDAY NIGHT. BY
WEDNESDAY...THE AREA OF ORGANIZED CONVECTION WILL SPREAD OVER THE
NORTHWESTERN 1/3. FOR NOW...WE WILL HOLD OFF ON ISSUING A FLASH
FLOOD WATCH UNTIL LATER.

LITTLE ARGUMENT WITH MEX/MOS FORECAST TEMPERATURES AS THEY WILL BE
REASON OUTSIDE OF CONVECTIVE AREAS. SHOULD BE A LITTLE COOLER DURING
THE NIGHT HOURS AFTER TONIGHT. DAYTIME TEMPERATURES WILL REMAIN NEAR
SEASONAL LEVELS... THUS ANOTHER WARM AND HUMID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  82  64  80  64 /  50  40  40  30  40
WACO, TX              71  84  65  81  63 /  40  30  20  20  30
PARIS, TX             69  81  65  80  64 /  60  20  20  20  30
DENTON, TX            69  81  63  79  62 /  60  40  40  40  40
MCKINNEY, TX          68  82  63  81  63 /  60  30  40  30  30
DALLAS, TX            72  83  66  82  65 /  50  30  40  30  30
TERRELL, TX           70  83  65  81  66 /  30  20  30  20  30
CORSICANA, TX         70  84  66  82  64 /  30  20  20  20  20
TEMPLE, TX            69  85  65  82  64 /  50  30  20  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WFO FWD
Hazardous weather outlook, May 7, 11:36 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1136 PM CDT MON MAY 7 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081030-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1136 PM CDT MON MAY 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT NORTHWEST OF
A LAMPASAS...TO WEATHERFORD...TO BONHAM LINE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS IN THIS AREA. OTHERWISE...HEAVY
RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY OF
THE THUNDERSTORMS THAT MAY DEVELOP OVERNIGHT ACROSS NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL PERSIST THROUGH THE REMAINDER OF THE WORK
WEEK ACROSS ALL OF NORTH TEXAS.  SOME THUNDERSTORMS WILL BE CAPABLE
OF LARGE HAIL AND DAMAGING WINDS TUESDAY AND WEDNESDAY.  THE SEVERE
THREAT WILL DIMINISH BY THURSDAY AS THE UPPER LEVEL WIND SHEAR
WEAKENS.  THUNDERSTORM CHANCES WILL TAPER OFF FROM WEST TO EAST LATE
FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT...MORE LIKELY IN
WESTERN AND NORTHERN NORTH TEXAS.

84

In the hours before

Local storm report, May 7, 8:48 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     KNOLLWOOD               33.69N  96.62W
05/07/2007  E60 MPH          GRAYSON            TX   AMATEUR RADIO

            ESTIMATED 60 MPH WINDS NEAR KNOLLWOOD
Local storm report, May 7, 9:29 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     SOUTHMAYD               33.62N  96.72W
05/07/2007                   GRAYSON            TX   LAW ENFORCEMENT

            ROOF DAMAGE TO AN ELEMENTARY SCHOOL NEAR SOUTHMAYD. TIME
            ESTIMATED.
Local storm report, May 7, 10:07 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT MON MAY 07 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     SHERMAN                 33.62N  96.61W
05/07/2007                   GRAYSON            TX   TRAINED SPOTTER

            MULTIPLE 8-12 INCH DIAMETER TREES DOWN WESTERN
	    SHERMAN TIME ESTIMATED
Special weather statement, May 8, 12:56 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT TUE MAY 8 2007

TXZ119-080630-
DALLAS TX-
1256 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN DALLAS COUNTY

AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF MANSFIELD...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON...
COCKRELL HILL...FARMERS BRANCH...GRAND PRAIRIE...HIGHLAND PARK...
IRVING...RICHARDSON AND UNIVERSITY PARK.

SMALL HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3262 9711 3258 9703 3299 9662 3299 9695
Special weather statement, May 8, 1:29 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 AM CDT TUE MAY 8 2007

TXZ119-080700-
DALLAS TX-
129 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY

AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
SEAGOVILLE TO DALLAS TO 4 MILES WEST OF COCKRELL HILL TO 2 MILES
NORTH OF CEDAR HILL...MOVING NORTHEAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...BALCH SPRINGS...
CARROLLTON...COCKRELL HILL...COPPELL...DALLAS...FARMERS BRANCH...
GARLAND...GRAND PRAIRIE...HIGHLAND PARK...IRVING...MESQUITE...
RICHARDSON...ROWLETT...SACHSE...SEAGOVILLE...SUNNYVALE...UNIVERSITY
PARK AND CEDAR HILL STATE PARK.

SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3264 9653 3266 9676 3270 9693 3260 9694
      3261 9708 3298 9703 3299 9653
Special weather statement, May 8, 2:20 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
220 AM CDT TUE MAY 8 2007

TXZ118-080745-
TARRANT TX-
220 AM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN TARRANT COUNTY

AT 220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RIVER OAKS...MOVING NORTH AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLUE MOUND...EAGLE
MOUNTAIN...FORT WORTH...HALTOM CITY...HASLET...LAKE WORTH...PECAN
ACRES...RIVER OAKS...SAGINAW...SANSOM PARK...WESTWORTH AND WHITE
SETTLEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...SMALL
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3270 9747 3273 9726 3305 9727 3303 9753

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:15 PM CDTSevere Thunderstorm WarningFWDWise45 min
May 7, 7:29 PM CDTSpecial Weather StatementFWDCooke31 min
May 7, 7:36 PM CDTFlash Flood WarningFWDCooke, Denton, Wise3 hr
May 7, 7:57 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson63 min
May 7, 8:58 PM CDTSevere Thunderstorm WarningFWDGrayson77 min
May 7, 9:03 PM CDTTornado WarningFWDGrayson42 min
May 8, 12:56 AM CDTSpecial Weather StatementFWDDallas34 min
May 8, 1:29 AM CDTSpecial Weather StatementFWDDallas31 min
May 8, 2:20 AM CDTSpecial Weather StatementFWDTarrant25 min
May 8, 2:22 AM CDTSevere Thunderstorm WarningFWDTarrant53 min
May 8, 3:11 AM CDTSpecial Weather StatementFWDGrayson34 min
May 8, 3:41 AM CDTSpecial Weather StatementFWDGrayson34 min
May 8, 3:03 PM CDTFlash Flood WatchFWDBosque, Collin, Comanche, Cooke, Coryell, Dallas and 19 more40 hr
May 8, 3:15 PM CDTSpecial Weather StatementFWDYoung30 min
May 8, 5:09 PM CDTSpecial Weather StatementFWDLeon36 min
May 8, 6:12 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 8, 6:35 PM CDTSpecial Weather StatementFWDEastland, Stephens55 min
May 8, 6:57 PM CDTSpecial Weather StatementFWDVan Zandt63 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.